Asymptotic behavior for a version of directed percolation on the honeycomb lattice

Shu Chiuan Chang, Lung Chi Chen

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We consider a version of directed bond percolation on the honeycomb lattice as a brick lattice such that vertical edges are directed upward with probability y, and horizontal edges are directed rightward with probabilities x and one in alternate rows. Let τ(M,N) be the probability that there is at least one connected-directed path of occupied edges from (0,0) to (M,N). For each x∈(0,1], y∈(0,1] and aspect ratio α=M/N fixed, we show that there is a critical value αc=(1-x+xy)(1+x-xy)/(xy2) such that as N→∞, τ(M,N) is 1, 0 and 1/2 for α>αc, α<αc and α=αc, respectively. We also investigate the rate of convergence of τ(M,N) and the asymptotic behavior of τ(MN-,N) and τ(MN+,N) where MN-/N ↑ αc and MN+/N↓αc as N ↑ ∞.

Original languageEnglish
Pages (from-to)547-557
Number of pages11
JournalPhysica A: Statistical Mechanics and its Applications
Publication statusPublished - 2015 Jun 4

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Condensed Matter Physics


Dive into the research topics of 'Asymptotic behavior for a version of directed percolation on the honeycomb lattice'. Together they form a unique fingerprint.

Cite this